# SDR 2007UALA00791

- Difficulty date: March 16, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 44,643 hours, 16,317 cycles
- Engine: Iae V2527A5
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Condition: Leaking
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO A IDG LOW OIL PRESSURE PROBLEM.  [SUP 06-01-07]  REPLACED NR 1 IDG. AT OVERHAUL, FOUND A LEAKING SEAL THAT WAS ALLOWING FLUID TO ESCAPE THE SYSTEM.
